# SDR SWIA201642222

- Difficulty date: May 15, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 34,209 hours, 20,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORROSION OUT OF LIMITS.  REMOVED THE CORRODED OUT OF LIMITS AFT CARGO DOOR SILL AND INSTALLED A NEW AFT CARGO DOOR SILL IAW SRM.  COMPLIED WITH PRESSURIZATION CHECK OF THE AFFECTED AREA IAW AMM, PRESSURE LEAK CHECK GOOD AT THIS TIME.
